# SDR SWIA200616583

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 7,157 hours, 6,307 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2238
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,927 hours, 6,101 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG ON GROUND.  REPLACED RIGHT BPSU PER CRJ MM 27-51-10.  OPERATIONAL CHECK GOOD.
